# SDR ASAA1159054

- Difficulty date: February 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 12,052 hours, 3,880 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB ON WX RADAR FAILS MAKING RADAR UNUSEABLE WHEN TURNING.  COULD NOT DUPLICATE.  BITE TEST WX RADAR GOOD.  REPLACED WX RADAR XCVR PRECAUTIONARY.  OPS CHECK SAME GOOD.  REF FIM 34 43 1822 & MM 34 43 41/401.  VERIFICATION FLIGHT SUCCESSFUL.
